MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L16MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L16MM; PLATE, FIXATION, BONE
Model Number 657316S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded.
 
Event or Problem Description
It was reported, one screw could not be locked in the proximal screw hole of the elbow plate.The doctor judged that there was no problem even if the screw was not fixed there, and the procedure was terminated.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other additional information is available.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The device history record could not be reviewed because the affected lot number was not communicated.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L16MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9705806
Report Number0008031020-2020-00370
Device Sequence Number14245952
Product Code HRS
UDI-Device Identifier07613327086881
UDI-Public07613327086881
Combination Product (Y/N)N
PMA/510(K) Number
K132502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number657316S
Device Catalogue Number657316S
Device Lot NumberD45440
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight40